MathSciNet Relay Station
MathSciNet bibliographic data
MR1873022 (2003a:41033) 41A60 (26D15 41A63 42B10)
Pramanik, Malabika Convergence of two-dimensional weighted integrals. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1651–1665 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement